# SDR UHLA2012031900120

- Difficulty date: March 19, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 20,993 hours, 13,067 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SPAR 2 RIB 10 EXTENSION CRACKED AT 3RD HI-LOK FROM BACK.  REMOVED AND REPLACED LT WING SPAR 2 RIB 10 IAW EMB 170 SRM 51-43-03 AND 51-43-04. MAJOR REPAIR
